Dyazide and Impotence

Side effects are possible when taking Dyazide, and impotence has been reported by some people who take the drug. However, it is difficult to know if this side effect is caused by the drug or by other factors. If you are taking Dyazide and impotence occurs, your healthcare provider may recommend a medication for erectile dysfunction or adjust your Dyazide dosage, among other things.

An Overview of Dyazide and Impotence

Dyazide® (triamterene-HCTZ) may cause impotence, which is a common side effect with many blood pressure medications. In previous clinical studies, men taking Dyazide reported problems with impotence, though the exact percentage of people who experienced this side effect was not reported.
 

What Is Impotence?

Impotence is usually defined as a total inability to achieve erection, an inconsistent ability to do so, or a tendency to sustain only brief erections. Ultimately, impotence is the repeated inability to get or keep an erection that is firm enough for sexual intercourse. Impotence is also known as erectile dysfunction (or ED for short).
 

Final Thoughts on Dyazide and Impotence

It is impossible for your healthcare provider to know whether you will develop impotence while taking Dyazide. It may also be difficult to know whether impotence is caused by the medication itself or by other problems.
 
If you are taking Dyazide and impotence becomes a problem, talk with your healthcare provider. He or she may be able to recommend treatments. Depending on how severe your symptoms are, he or she may also recommend that you take an erectile dysfunction medicine, adjust your Dyazide dosage, or try a different diuretic or blood pressure medication.
6 Things That Worsen or Cause ED

Dyazide Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.